MURAL - Maynooth University Research Archive Library



    Weak slice conditions, product domains, and quasiconformal mappings


    Buckley, Stephen M. and Stanoyevitch, Alexander (2001) Weak slice conditions, product domains, and quasiconformal mappings. Revista Matemática Iberoamericana, 17 (3). pp. 607-642. ISSN 0213-2230.

    [img] Download (259kB)
    Official URL: http://web.uam.es/departamentos/ciencias/matematic...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We investigate geometric conditions related to Hölder imbeddings, and show, among other things, that the only bounded Euclidean domains of the form U X V that are quasiconformally equivalent to inner uniform domains are inner uniform domains.

    Item Type: Article
    Keywords: Weak slice conditions; Product domains; Quasiconformal mappings; Hölder imbeddings; Bounded Euclidean domains
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1602
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 20 Oct 2009 11:51
    Journal or Publication Title: Revista Matemática Iberoamericana
    Publisher: Universidad Autonoma de Madrid, Departamento de Matematicas
    Refereed: No
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year